ITEM METADATA RECORD
Title: Relative asymptotics for polynomials orthogonal with respect to a discrete Sobolev inner product
Authors: Lopez, G ×
Marcellan, F
Van Assche, Walter #
Issue Date: 1995
Publisher: Springer verlag
Series Title: Constructive approximation vol:11 issue:1 pages:107-137
Abstract: We investigate the asymptotic properties of orthogonal polynomials for a class of inner products including the discrete Sobolev inner products <h, g) = integral hg d mu + Sigma(j)(m)= Sigma(i)(N)= 0 M(j,i)h((i))(c(j))g((i))(c(j)), where mu is a certain type of complex measure on the real line, and c(j) are complex numbers in the complement of supp(mu). The Sobolev orthogonal polynomials are compared with the orthogonal polynomials corresponding to the measure mu.
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science